Night Nurse Cold & Flu Liquid - 160ml

€9.65

Night Nurse Liquid is a complete remedy for cold and flu symptoms. It helps tackle aches and pains, fever, cough, runny nose and also help get a good night's sleep.

Promethazine: Dry up runny noses and sniffles

Dextromethorphan: Reduce the tickly cough associated with colds and flu

Paracetamol: Relieve aches, pains, shivers and reduce temperature

Product Size: 160ml

How to Use

Adults aged 16 years and over:

Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.

Not to be given to children under 16 years of age except on medical advice.

  • Precautions before taking Night Nurse Liquid:
    Do not take Night Nurse if:

    • You are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.
    • You are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).
    • You are having a pregnancy test carried out on your urine. The product contains 18% v/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose.
    • Do not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.
    • Talk to your doctor first if:
    • You have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems.
    • You are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels.
    • You are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.
    • You should carefully read all product packaging and labels prior to use.
  • May cause drowsiness. If affected, do not drive or operate machinery
  • Dry mouth
  • Blurred vision

Contains:

20 mls contains;

Paracetamol 1000mg

Promethazine Hydrochloride 20mg

Dextromethorphan Hydrobromide 15mg